We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Double pants decompositions revisited.

Felikson, A. and Natanzon, S. (2017) 'Double pants decompositions revisited.', Moscow mathematical journal., 17 (1). pp. 51-58.


Double pants decompositions were introduced by the authors in 2011, together with a flip-twist groupoid acting on these decompositions. It was shown that flip-twist groupoid acts transitively on a certain topological class of the decompositions, however, recently Randich discovered a serious mistake in the proof. In this note we present a new proof of the result, accessible without reading the initial paper.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:© Independent University of Moscow First published in Moscow Mathematical Journal in 17(1): 51-58, published by the Independent University of Moscow
Date accepted:25 February 2017
Date deposited:08 May 2017
Date of first online publication:20 March 2017
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar